# SDR DALA2015062603966

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD, MID,OTBD RIBS HOLES AT LT SLAT PANEL NR 2, SM, CARD 19, ZONE 11.  RII: N ENTR 537749 W SUMMARY: CORROSION ON INBD (MD) OUTBD RIBS HOLES AT LT SLAT 2 WAS REMOVED IAW SRM 57-02, PAR 9 HOLES WERE MEASURED AFTER REWORK OTBD RIB AFT HOLES ID: 0.938", INBD HOLE WITH ID: 0.941 AND FWD OTBD HOLE WITH ID: 0.9375, MID RIB AFT INBD HOLE WITH ID: 0.9375", AFT OTBD HOLE WITH ID: 0.938" FWD OUTBD HOLE WITH ID: 0.939" AND FWD INBD HOLE WITH 0.942", INBD RIB FWD HOLE WITH ID 1.1225" AND AFT HOLE WITH ID: 1.1235" THEREFORE WITHIN LIMITS OF MAX OF REPAR IAW SRM 57-02, PAR 9 BUSHINGS WERE FABRICATED IAW SRM 57-09, PAR 9.
